# SDR RU32002F00000

- Difficulty date: July 24, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Engine: Pwa PT6A60A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TURN FOR NDB APPROACH, TECH REPORTED (ELECTRONIC BURNING SMELL).  NOTED BY ALL CREW.  DECLARED EMERGENCY AND LANDED ICT.  ON EVAC, NOTED LIGHT BLUE SMOKE FROM PORT SIDE EQUIPMENT RACK.  FIRE DEPT UNABLE TO PINPOINT SOURCE.  AN FBO, INVESTIGATED BUT FOUND NOTHING.  MAINTENANCE LOOKED EVERYTHING OVER AND FOUND NO EVIDENCE OF SMOKE.  OPERATED ALL SYSTEMS AND EVERYTHING WAS OPERATING PROPERLY.
